Volume 22, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
From operator categories to higher operads

Clark Barwick

Geometry & Topology 22 (2018) 1893–1959
Bibliography
1 D W Anderson, Spectra and Γ–sets, from: "Algebraic topology" (editor A Liulevicius), Amer. Math. Soc. (1971) 23 MR0367990
2 C Barwick, On left and right model categories and left and right Bousfield localizations, Homology Homotopy Appl. 12 (2010) 245 MR2771591
3 C Barwick, D M Kan, Relative categories: another model for the homotopy theory of homotopy theories, Indag. Math. 23 (2012) 42 MR2877401
4 C Barwick, C Schommer-Pries, On the unicity of the homotopy theory of higher categories, preprint (2011) arXiv:1112.0040v1
5 M A Batanin, The Eckmann–Hilton argument and higher operads, Adv. Math. 217 (2008) 334 MR2365200
6 C Berger, Iterated wreath product of the simplex category and iterated loop spaces, Adv. Math. 213 (2007) 230 MR2331244
7 C Berger, P A Melliès, M Weber, Monads with arities and their associated theories, J. Pure Appl. Algebra 216 (2012) 2029 MR2925893
8 J M Boardman, R M Vogt, Tensor products of theories, application to infinite loop spaces, J. Pure Appl. Algebra 14 (1979) 117 MR524181
9 P S Hirschhorn, Model categories and their localizations, 99, Amer. Math. Soc. (2003) MR1944041
10 A Joyal, M Tierney, Quasi-categories vs Segal spaces, from: "Categories in algebra, geometry and mathematical physics" (editors A Davydov, M Batanin, M Johnson, S Lack, A Neeman), Contemp. Math. 431, Amer. Math. Soc. (2007) 277 MR2342834
11 T Leinster, Homotopy algebras for operads, preprint (2000) arXiv:math/0002180
12 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
13 J Lurie, Higher algebra, book project (2012)
14 J P May, R Thomason, The uniqueness of infinite loop space machines, Topology 17 (1978) 205 MR508885
15 I Moerdijk, I Weiss, Dendroidal sets, Algebr. Geom. Topol. 7 (2007) 1441 MR2366165
16 C Rezk, A model for the homotopy theory of homotopy theory, Trans. Amer. Math. Soc. 353 (2001) 973 MR1804411
17 A Robinson, Gamma homology, Lie representations and E multiplications, Invent. Math. 152 (2003) 331 MR1974890
18 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
19 R Street, Fibrations in bicategories, Cahiers Topologie Géom. Différentielle 21 (1980) 111 MR574662
20 R W Thomason, Uniqueness of delooping machines, Duke Math. J. 46 (1979) 217 MR534053
21 B Toën, Dualité de Tannaka supérieure, I : Structures monoidale, preprint (2000)
22 M Weber, Generic morphisms, parametric representations and weakly Cartesian monads, Theory Appl. Categ. 13 (2004) 191 MR2116333
23 M Weber, Familial 2–functors and parametric right adjoints, Theory Appl. Categ. 18 (2007) 665 MR2369114